# SDR L1GA200000152

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 75,671 hours, 70,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN AT FS 1168.875 LONGERON 22 LEFT.
